# SDR UALA2011040401596

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 60,197 hours, 10,815 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ON SEAT 9D FWD LIGHT, SEAT 11D FWD LIGHT AND SEAT 13D AFT LIGHT.  REPLACED LIGHT ASSY,  OPS CHECKS GOOD.
